# SDR DXTA200601655

- Difficulty date: October 14, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 1,596 hours, 1,113 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 853JF1
- Part serial: 1139B
- Condition: Obstructed
- Part time: 1,596 hours, 1,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON CO-PILOTS SIDE DURING TAKEOFF ROLL.  REMOVED AND REPLACED NR 2 PITOT PROBE DUE TO BEING OBSTRUCTED.  REF HAWKER 800XP 34-11-00.  PITOT/STATIC LEAK CHECK WAS GOOD REF FAR 91.411.
